VOL. 39 · NO. 1 | 2009
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 39 (1), (2009)
No abstract available
Articles
Ibrahim Al-Ayyoub
Rocky Mountain J. Math. 39 (1), 1-9, (2009) DOI: 10.1216/RMJ-2009-39-1-1
No abstract available
Oksana Bihun, Carmen Chicone
Rocky Mountain J. Math. 39 (1), 11-25, (2009) DOI: 10.1216/RMJ-2009-39-1-11
KEYWORDS: Minimal morphing, distortion minimal, geometric optimization, 58E99
No abstract available
Johann Davidov, Gueo Grantcharov, Oleg Mus˘karov
Rocky Mountain J. Math. 39 (1), 27-48, (2009) DOI: 10.1216/RMJ-2009-39-1-27
KEYWORDS: twistor spaces, Chern connection, 53C15
No abstract available
Konstantinos Draziotis, Dimitrios Poulakis
Rocky Mountain J. Math. 39 (1), 49-70, (2009) DOI: 10.1216/RMJ-2009-39-1-49
No abstract available
Isidoro Gitler, Enrique Reyes, Rafael H. Villarreal
Rocky Mountain J. Math. 39 (1), 71-102, (2009) DOI: 10.1216/RMJ-2009-39-1-71
KEYWORDS: 13H10, 13F20, 13B22, 52B20
No abstract available
Kaizhong Guan, Jianhua Shen
Rocky Mountain J. Math. 39 (1), 103-115, (2009) DOI: 10.1216/RMJ-2009-39-1-103
KEYWORDS: ‎oscillation‎, neutral differential equation, unbounded delay, 34K11, 34K40
No abstract available
Sunggeum Hong, Joonil Kim, Chan Woo Yang
Rocky Mountain J. Math. 39 (1), 117-132, (2009) DOI: 10.1216/RMJ-2009-39-1-117
KEYWORDS: homogeneous function, uniform boundedness, cone multiplier, 42B15, 42B30
No abstract available
Y. Khakimdjanov, A. Martín Méndez, J.F. Torres Lopera
Rocky Mountain J. Math. 39 (1), 133-146, (2009) DOI: 10.1216/RMJ-2009-39-1-133
KEYWORDS: Projective and affine structures, Filiform Lie algebras, 53C10, 53C15
No abstract available
Yuji Liu
Rocky Mountain J. Math. 39 (1), 147-163, (2009) DOI: 10.1216/RMJ-2009-39-1-147
KEYWORDS: 54B20, 54F15
No abstract available
D.S. Lubinsky
Rocky Mountain J. Math. 39 (1), 165-192, (2009) DOI: 10.1216/RMJ-2009-39-1-165
KEYWORDS: weighted approximation, polynomial approximation, Jackson-Bernstein theorems
No abstract available
H. Mahyar
Rocky Mountain J. Math. 39 (1), 193-217, (2009) DOI: 10.1216/RMJ-2009-39-1-193
KEYWORDS: compact endomorphisms, Infinitely differentiable functions, Lipschitz algebras, spectra, 46J10, ‎46J15
No abstract available
Vladimír Müller, Jan Vrs˘ovský
Rocky Mountain J. Math. 39 (1), 219-230, (2009) DOI: 10.1216/RMJ-2009-39-1-219
KEYWORDS: Orbits of operators, plank problem, 47A05, 47A15, 47A16
No abstract available
Saralees Nadarajah, Samuel Kotz
Rocky Mountain J. Math. 39 (1), 231-258, (2009) DOI: 10.1216/RMJ-2009-39-1-231
No abstract available
Greg Oman
Rocky Mountain J. Math. 39 (1), 259-270, (2009) DOI: 10.1216/RMJ-2009-39-1-259
No abstract available
S. Rezakhah, A.R. Soltani
Rocky Mountain J. Math. 39 (1), 271-280, (2009) DOI: 10.1216/RMJ-2009-39-1-271
KEYWORDS: Strongly harmonizable stable processes, rational spectral density, germ field, 60G52, 60G25
No abstract available
D.R. Sahu, Zeqing Liu, Shin Min Kang
Rocky Mountain J. Math. 39 (1), 281-304, (2009) DOI: 10.1216/RMJ-2009-39-1-281
KEYWORDS: Asymptotically nonexpansive mappings, normalized duality mapping, weakly continuous duality mapping, 47H06, 47H09
No abstract available
Jan Šťovíček, Jan Trlifaj
Rocky Mountain J. Math. 39 (1), 305-324, (2009) DOI: 10.1216/RMJ-2009-39-1-305
KEYWORDS: 13F30, 16D70, 16E30, 13B30, 13C11, 13G05, 16D40, 20K20
No abstract available
Yu Tian, Weigao Ge
Rocky Mountain J. Math. 39 (1), 325-342, (2009) DOI: 10.1216/RMJ-2009-39-1-325
KEYWORDS: Sturm-Liouville boundary value problem, variational methods, Mountain pass theorem, 34B15, 58E30
No abstract available
Zhaowen Zheng, Fanwei Meng
Rocky Mountain J. Math. 39 (1), 343-357, (2009) DOI: 10.1216/RMJ-2009-39-1-343
KEYWORDS: Linear Hamiltonian system, ‎oscillation‎, negativitypreserving, 34A30, 34C10
No abstract available
Darko Žubrinić
Rocky Mountain J. Math. 39 (1), 359-366, (2009) DOI: 10.1216/RMJ-2009-39-1-359
KEYWORDS: $p$-Laplace equation, Weak solution, singular set, fractal set
No abstract available
Back to Top